# SDR DL764060264

- Difficulty date: April 8, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 16,470 hours, 5,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 457
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NUMEROUS EICAS MSG ON T/O INCLUDING GEAR DISAGREE, TAIL SKID FLAP DISAGREE, A/P DISCONNECT, R ICE DET, L ICE DET, R PDCU FAULT PSEU CARD 6-10 AND 11.  REPLACED PSEU, CHECKS GOOD.
